# SDR ASAA1048057

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 40,830 hours, 22,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C3570340
- Part serial: 2790
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FORE FLAP OUTBOARD END IS CHAFING ON FIXED TRAILING EDGE PANEL.  REMOVED REPAIR DOUBLER.  FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW B747 400 SRM 57 53 01.
